# SDR DU4R2006484

- Difficulty date: May 30, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 47,714 hours, 38,523 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Corroded
- Location: Elevator Tab
- Component: Elevator Tab, Doug
- Component part number: 5930497502
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RT ELEVATOR ANTI-FLOAT TAB LOWER SURFACE.  REPLACED TAB P/N 5930497-502 IAW DC-9/MD-80 SRM 55-01.
